I have been on Saxenda since December 16. I have lost around 18 lbs. At first I felt like it worked, no side effects such as nausea, fatigue etc but got full much faster. In the past few weeks, I don't feel as though it's as effective. I am hungry more often and I'm able to eat a lot more than I should. What gives? Anyone else felt this? If so, did anything work to get the 'feeling' back?
I'm the same way. Been taking daily since March 8, 2017. Had an 18 pound weight loss quickly, then when I got up to the 3 dose, it breaks my injection site out and itches. Remains red for several days. I am not losing but a pound or half pound a week now. I almost feel like the medicine is pooling in my leg and its not circulating where it's suppose to go. Any answers?
This same thing happened to me while I was on Victoza at the maximum dose. It stopped working I was able to loose 25 lbs. Dr. advised to stop the med and in 1 month try again, but nothing happened.
My Dr. put me on Saxenda and the first time I took it I felt a tingling all over my body which was very interesting to me, I knew something was happening, and it was from day 1 I felt it's strength and prayed it would keep on working for me to become successful @ weight loss. Today is my 2nd day on Saxenda and all is well. Keep on taking the med you might be surprised it might kick in all of a sudden. :)
I have been on 3.0 since June and have realized that it is working less for me. So I stopped it for a few days and started back at a 1.2. Ive also started taking it a bedtime instead of during the day. Ive been experiencing dizziness and blurred vision. Not a good feeling. I thought by taking my dose at bedtime it would help, but now waking up with bad headaches in am.
The same thing happened to me once I reached the 3.0. I started breaking out in a rash at the injection sites and it itched. I went to 2.4 and that helped. Now I am getting horrible headaches so I went down to 1.8 but haven't lost anything and do not feel it is working at the decreased dose. I had lost 16.5 lbs but have now gained back 1.5 lbs. I am glad you posted this question, hope someone jumps on with some positive feedback.
Stopped working for me after a 10kg loss of weight. Now it's useless and I'm sitting with a full box, hundreds of dollars worth that I cannot resell and cannot return. Buyer beware.
- Saxenda Information for Consumers
- Saxenda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saxenda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
ALL thyroid meds give me bad side effects - nausea, flu-like symptoms, fatigue, weakness, loss of a?
Updated 4 Feb 2012 • 1 answer
Updated 9 Apr 2016 • 1 answer
Updated 1 Jan 2018 • 2 answers
Updated 15 Dec 2018 • 2 answers
Updated 22 Feb 2017 • 1 answer